# SDR MASA2016060412734

- Difficulty date: June 4, 2016
- Submitted: June 4, 2016
- Operation: Air carrier
- Aircraft: N83329
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000487
- Aircraft time: 2,250 hours, 1,337 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT STRIP INOPERATIVE.  R & R EMERGENCY LIGHT STRIP.
